Alert archive / Kansas / Wind Advisories in 2014

Wind Advisory 36, NWS Wichita, KS

October 12, 201416 counties in Kansas

NWS Wichita, KS issued this wind advisory at Oct 12, 2014, 3:47 PM CDT for 16 counties in Kansas. It took effect at Oct 13, 2014, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2014, 3:47 PM CDT (20:47 UTC)
In effect from
Oct 13, 2014, 7:00 AM CDT
Expired
Oct 13, 2014, 7:00 PM CDT
In force
12 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Butler County, KS, Cowley County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 59 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WWUS73 KICT 122047
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
347 PM CDT SUN OCT 12 2014

...WINDY CONDITIONS EXPECTED EARLY ON MONDAY...

.A STRONG LOW PRESSURE AREA IS EXPECTED TO DEVELOP OVER OKLAHOMA
LATE THIS EVENING AND TONIGHT. THIS LOW PRESSURE AREA IS EXPECTED
TO STRENGTHEN AND TIGHTEN THE PRESSURE GRADIENT ACROSS CENTRAL AND
SOUTH CENTRAL KANSAS BY MORNING MORNING. THIS WILL LEAD TO STRONG
AND GUSTY NORTH WINDS TO APPROACH 30 MPH WITH SOME GUSTS TO 45
MPH.

KSZ032-033-047>052-067>069-082-083-091>093-131100-
/O.NEW.KICT.WI.Y.0036.141013T1200Z-141013T1800Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON...
NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
347 PM CDT SUN OCT 12 2014

...WIND ADVISORY IN EFFECT FROM 7 AM TO 1 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 1 PM CDT MONDAY. 

* TIMING...WINDS INCREASING OVERNIGHT..BUT BECOMING WINDY MONDAY
  MORNING.

* WINDS...30 TO 40 MPH WITH GUSTS APPROACHING 45 MPH BY LATE
  MORNING MONDAY...ESPECIALLY FOR AREAS WEST OF INTERSTATE 135.

* IMPACTS...DRIVING MAY BECOME DIFFICULT ESPECIALLY FOR HIGH
  PROFILE VEHICLES ON EAST WEST HIGHWAYS. BLOWING AROUND OF LOOSE
  OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KETCHAM
3 follow-up statements
429 
WWUS73 KICT 130853
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
353 AM CDT MON OCT 13 2014

...WINDY CONDITIONS EXPECTED EARLY ON MONDAY...

.A STRENGTHENING AND TIGHTENING LOW PRESSURE CENTERED IN OKLAHOMA
WILL MOVE EAST THROUGH THE DAY AND CAUSE AN INCREASE IN THE WIND
SPEEDS ACROSS CENTRAL AND SOUTH CENTRAL KANSAS BY MORNING. STRONG
AND GUSTY NORTH WINDS WILL APPROACH 30 MPH WITH SOME GUSTS TO 45
MPH.

KSZ032-033-047>052-067>069-082-083-091>093-132300-
/O.EXT.KICT.WI.Y.0036.141013T1200Z-141014T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON...
NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
353 AM CDT MON OCT 13 2014

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT THIS EVENING. 

* TIMING...WINDS INCREASING IN THE MORNING AND REMAINING STRONG
  THROUGH THE DAY.

* WINDS...30 TO 40 MPH WITH GUSTS APPROACHING 45 MPH BY THE
  AFTERNOON...ESPECIALLY FOR AREAS WEST OF INTERSTATE 135.

* IMPACTS...DRIVING MAY BECOME DIFFICULT ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ON EAST WEST HIGHWAYS. BLOWING AROUND OF 
  LOOSE OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
034 
WWUS73 KICT 132116
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
416 PM CDT MON OCT 13 2014

KSZ032-033-047>052-067>069-082-083-091>093-140000-
/O.CON.KICT.WI.Y.0036.000000T0000Z-141014T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON...
NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
416 PM CDT MON OCT 13 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...WINDS SLOWLY DIMINISH BETWEEN 5 PM AND 7 PM. 

* WINDS...SUSTAINED WINDS AROUND 30 MPH...WITH SOME GUSTS OVER 40 MPH
  ARE EXPECTED.

* IMPACTS...DRIVING MAY BECOME DIFFICULT ESPECIALLY FOR HIGH
  PROFILE VEHICLES ON EAST WEST ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$


HOWERTON
898 
WWUS73 KICT 132354
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
654 PM CDT MON OCT 13 2014


KSZ032-033-047>052-067>069-082-083-091>093-140100-
/O.EXP.KICT.WI.Y.0036.000000T0000Z-141014T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON...
NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
654 PM CDT MON OCT 13 2014

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

NORTHWEST WINDS WILL CONTINUE TO DECREASE THIS EVENING AND
THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

LAWSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Oct 12, 3:16 PM CDT, 31 minutes earlier.

Area forecast discussion, Oct 12, 3:16 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
316 PM CDT SUN OCT 12 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 312 PM CDT SUN OCT 12 2014

THIS EVENING-TONIGHT: A STRONG SHORTWAVE IS CURRENTLY MAKING ITS
WAY THROUGH THE ROCKIES INTO THE SRN ROCKIES AT THIS TIME. MODEL
SOLUTIONS COMING TOGETHER ON TAKING THIS SHORTWAVE INTO NRN NM
BEFORE TAKING IT EAST ACROSS THE SRN PLAINS. AS THIS SHORTWAVE
MOVES INTO THE PLAINS...EXPECT RAPID CYCLOGENESIS TO TAKE PLACE
ACROSS WRN OK THIS EVENING...WITH THIS SURFACE LOW EXPECTED TO
TRACK EAST ACROSS OK THIS EVENING AND OVERNIGHT. AS THIS LOW MOVES
ACROSS OK...ROBUST MOISTURE TRANSPORT WILL INCREASE INTO THIS
SYNOPTIC LOW WITH LIFT INCREASING FROM THE MAIN SHORTWAVE. THIS
WILL LEAD TO INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS
ACROSS THE FORECAST AREA AS THE EVENING AND OVERNIGHT
PROGRESSES...WITH THE HIGHEST POPS IN SRN KS.

HAVE DELAYED POPS BY ABOUT 3-6 HOURS AS CURRENT WATER VAPOR
SATELLITE SHOWS SHORTWAVE STILL DIGGING INTO NRN NM...WHICH WILL
DELAY THE PRECIP ONSET SOME. BUT EXPECT MOISTURE TRANSPORT TO GET
RAMPED UP LATE THIS EVENING AND OVERNIGHT...WHICH WILL LEAD TO
WIDESPREAD SHOWERS AND EMBEDDED THUNDER DEVELOPING OVER MOST OF SRN
KS FROM LATE THIS EVENING THROUGH THE EARLY MORNING HOURS ON MON.

NOT TOO THRILLED ABOUT SEVERE STORM CHANCES THIS EVENING AND
TONIGHT...EVEN THOUGH ELEVATED INSTABILITY DOES INCREASE TO AROUND
1200 J/KG AND BULK SHEAR INCREASES TO 50 KTS.  THINK MORE OF A
STRONG TO POSSIBLY SEVERE CHANCE...WITH SOME BOWING SEGMENTS AND A
FEW QUARTER SIZE HAIL REPORTS.  INCREASED THETA-E ADVECTION WILL
PUSH 130 PERCENT OF NORMAL PRECIP WATER VALUES INTO SE KS FOR LATE
TONIGHT INTO EARLY MON MORNING.  THIS WILL LEAD TO VERY EFFICIENT
RAINFALL PRODUCERS...WHICH MAY LEAD TO ANOTHER ROUND OF HEAVY
RAINFALL IN SE KS BY MON MORNING...SO INHERITED FLOOD WATCH FOR SE
KS LOOKS REASONABLE...GIVEN THE SATURATED GROUND IN THIS AREA.
COULD SEE SOME AREAS IN SRN KS PICK UP AN INCH OF QPF...AND POSSIBLY
1 TO 3 INCHES IN SE KS.

MON: UPPER LOW AND MAIN SYNOPTIC LOW WILL MAKE SLOW PROGRESS EARLY
ON MON ACROSS NE OK/SE KS...WHICH MAY LEAD TO AN UNSTABLE AIRMASS
GETTING PULLED INTO THE CENTER OF THE LOW OVER SE KS THROUGH NOON
ON MON. THIS UNSTABLE AIR MASS MAY BE LOCATED DIRECTLY UNDER THE
MAIN UPPER LOW...WHICH MAY INCREASE THE STEEP LAPSE RATES ACROSS
SE KS INTO MON AFTERNOON. THIS INCREASED LIFT COUPLED WITH THE
INSTABILITY MAY LEAD TO A THREAT OF SEVERE STORMS AND LARGE HAIL
FOR EXTREME ERN KS. COULD EVEN SEE A VERY SMALL CHANCE OF A COLD
CORE TORNADO DUE TO THE VERTICAL STRETCHING.

WILL ALSO SEE THE WARM CONVEYOR BELT WRAP SHOWERS AROUND THE NORTH
SIDE OF THE LOW INTO THE NW SIDE OF THE SYSTEM. THIS WILL LEAD TO A
CONTINUED SHOWER AND POSSIBLY AN ISOLATED THUNDER CHANCE BACK INTO
AREAS ALONG THE KS TURNPIKE FOR A GOOD PORTION OF MON AS WELL. SO
WILL INCREASE POPS SOME ON THE BACKSIDE OF THIS SYSTEM AS WELL.

AS THIS LOW DEEPENS ACROSS THE ERN HALF OF THE FORECAST AREA...
EXPECT THE PRESSURE GRADIENT ASSOCIATED WITH THE SURFACE LOW TO
TIGHTEN FOR MON MORNING...ON THE WESTERN OR BACKSIDE OF THE LOW
PRESSURE AREA. EXPECTING WINDY CONDITIONS AS THIS PRESSURE GRADIENT
TIGHTENS...WITH BUFKIT SOUNDINGS SHOWING MOMENTUM TRANSFER OF 40-45
KTS AT 850H WHICH WILL GET TRANSLATED TO THE SURFACE.  THIS WILL
LEAD TO A LOW END WIND ADVISORY OF 40 TO 45 MPH FOR MOST OF THE WRN
HALF OF THE FORECAST AREA FOR MOST OF MON MORNING. SO WILL HOIST A
WIND ADVISORY FOR THIS THREAT. CERTAINLY LOOKS LIKE A WET AND RAW
DAY FOR AREAS NW OF THE LOW FOR MON...WITH MAX TEMPS STRUGGLING TO
CLIMB THROUGH THE 50S.

TUE: UPPER LOW WILL FINALLY MOVE EAST OF THE AREA FOR TUE.
DOWNSLOPE FLOW WILL KEEP CLOUD COVER AT A MINIMUM WITH SOME COOLER
AIR MOVING ACROSS THE AREA FOR WED MORNING. CLEAR SKIES AND LIGHT
WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER 40S ACROSS
CENTRAL KANSAS...AND WOULD NOT BE SURPRISED TO SEE A FEW LOCATIONS
FALL INTO THE UPPER 30S.

KETCHAM

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 312 PM CDT SUN OCT 12 2014

UPPER FLOW QUICKLY REVERTS TO A MORE SEASONAL ZONAL PATTERN TOWARDS
THE END OF THE WEEK...WITH A VERY QUIET STRETCH OF WEATHER EXPECTED
THROUGH THE MEDIUM RANGE. PRECIPITATION CHANCES LOOK MINIMAL OR NIL.
WITH SEASONAL TEMPERATURES EXPECTED.  COULD SEE TEMPERATURES A
LITTLE WARMER BY THE WEEKEND AS A WEAK UPPER LEVEL RIDGE BUILDS OVER
THE PLAINS.

KETCHAM

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 110 PM CDT SUN OCT 12 2014

THERE ARE NO CONCERNS UNTIL THIS EVENING AS THUNDERSTORMS WITH HEAVY
RAINS STILL SCHEDULED TO ARRIVE CNTRL & SC KS ~03Z. AS THUNDERSTORMS
APPROACH BOTH CIGS & VSBYS WILL DETERIORATE QUICKLY WITH 2-3SM +TSRA &
CIGS ~1,500FT BY 03Z-05Z. WIDESPREAD IFR CIGS & VSBYS ARE LIKELY OVER
ALL AREAS ON MON WITH CNTRL & SC KS TERMINALS IMPROVING TO MVFR IN THE
AFTERNOON. ~ES

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    55  59  47  69 /  90  90  20   0
HUTCHINSON      51  61  45  70 /  90  60  20   0
NEWTON          53  57  46  68 /  90  90  20   0
ELDORADO        56  59  47  68 /  90  90  30   0
WINFIELD-KWLD   57  59  47  70 /  80 100  20   0
RUSSELL         48  62  42  70 /  70  30  10   0
GREAT BEND      48  61  42  70 /  70  30  10   0
SALINA          52  59  46  70 /  80  70  10   0
MCPHERSON       51  58  45  69 /  90  70  20   0
COFFEYVILLE     58  63  51  67 /  90  80  50  10
CHANUTE         57  62  50  67 /  90  80  60  10
IOLA            56  61  50  66 /  90  80  60  10
PARSONS-KPPF    57  64  50  67 /  90  80  60  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY EVENING
FOR KSZ070>072-094>096-098>100.

WIND ADVISORY FROM 7 AM TO 1 PM CDT MONDAY FOR KSZ032-033-
047>052-067>069-082-083-091>093.

&&
Hazardous weather outlook, Oct 12, 4:20 AM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
420 AM CDT SUN OCT 12 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-130930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
420 AM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM SYSTEM WILL MOVE ACROSS THE REGION LATE TODAY INTO
MONDAY. THUNDERSTORMS WILL BE LIKELY FROM LATE AFTERNOON INTO
THE OVERNIGHT HOURS. STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE
POSSIBLE FOR SOUTH CENTRAL AND SOUTHEAST KANSAS WITH HAIL UP TO
QUARTER SIZED...50 TO 60 MPH WINDS.

THE STORM SYSTEM ALSO BRINGS THAT THREAT OF LOCALLY HEAVY
RAINFALL....WHICH WILL IMPOSE A RISK FOR RIVER FLOODING IN
SOUTHEAST KANSAS...ESPECIALLY IN THE AREA THAT RECEIVED VERY HEAVY
RAINFALL RECENTLY. THE MAIN RIVER SYSTEMS TO BE IMPACTED ARE THE
VERDIGRIS AND NEOSHO RIVERS. LOW WATER CROSSINGS MAY BE IMPACTED
BY HIGH WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LINGERING RIVER FLOODING AND HIGH WATER IN LOW WATER CROSSINGS WILL
CONTINUE EARLY IN THE WEEK.  DRY AND WARMER WEATHER IS EXPECTED
FROM MID-WEEK ON WHICH WILL LEAD TO IMPROVING HYDROLOGIC CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

SF

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 4:00 AM CDTFlood WatchICTAllen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more36 hr

Nearby

Wind Advisories in Kansas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.